# SDR AALA202310065550

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 28,436 hours, 8,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR GIRT BAR DISLODGED FROM CONTROL SHAFT LEVERS. MAINTENANCE CORRECTLY ENGAGED THE GIRT BAR ONTO THE CONTROL SHAFT LEVERS ON THE R1 DOOR PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
